# SDR ASAA2013121596892

- Difficulty date: December 15, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 22,173 hours, 6,904 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Warning Message
- Condition: Illuminated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000, FMC/CDU ENGINE PRODUCED FAULT MESSAGE 74-10972 IS OUT OF RANGE.  FLT LEG 3, NR 2 ENGINE.  ACFT GROUNDED.
